Ace Icon
The ACE badge is awarded to Online Community members who have been recognized by peers for their high value contributions.

Learn More

The Online Community ACE program enables you to be recognized by your peers for consistent, high value contributions to the Community.

Are you ready to become an ACE? Here's how:

  • Upload Your Profile Picture
  • Fill Out the "Tell us about yourself" Section
  • Share Your "Areas of knowledge"
  • Receive 25 Kudos (excluding Politics, Current Events forum) during rolling six month period
  • Be In Good Standing Without Community Violations For At Least 30 Days

All Activity

I’ve had tinnitus for 20 years now, as a result of the antidepressant I take. It’s an unfortunate potential side effect of the medication. I have severe depression & over the years I tried other medications that were not helpful at all. When I tried ...
t588602d 05-12-2021 03:46 PM
1
Reply
3
Kudos
8414
Views
I’ve had tinnitus for 20 years now, as a result of the antidepressant I take. It’s an unfortunate potential side effect of the medication. I have severe depression & over the years I tried other medications that were not helpful at all. When I tried ...
t588602d 05-12-2021 03:46 PM
1
Reply
3
Kudos
8414
Views
I’ve had tinnitus for 20 years now, as a result of the antidepressant I take. It’s an unfortunate potential side effect of the medication. I have severe depression & over the years I tried other medications that were not helpful at all. When I tried ...
t588602d 05-12-2021 03:46 PM
1
Reply
3
Kudos
8414
Views
Latest Tags
No Tags Yet
Public Statistics
Date Registered ‎06-02-2017 10:38 AM
Last Visited ‎05-12-2021 10:06 PM
Total Messages Posted 1
Total Kudos Received 3
cancel
Showing results for 
Show  only  | Search instead for 
Did you mean: 
Users